# SDR ZZDA2011563

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY INOP.  PERFORMED FIM TASK 33-50 TASK 801 FOUND NO OUTPUT POWER AT PIN 9 OF BATTERY PACK B5-259.  REMOVED AND REPLACED BATTERY POWER SUPPLY ASSY AT LOCATION B5-259 OPS CHECKED NORMAL - REF B717 AMM 33-51-03.
